# SDR 08FDEA01024

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INTERNAL RIB UPPER AFT EDGE IS CRACKED OUTBD OF NR 12 SLAT TRACK.  INSTALLED REPAIR ARB-4352-35,  PO 612903.1 IAW SRM 57-20-00 FIG 1 VOL I & 53-33-01 VOL II.   MINOR REPAIR.
